Cardiomyopathy due to anthracyclines: Damage to the heart muscle caused by anthracycline drugs which are used in chemotherapy. The damage occurs more frequently with higher cumulative doses. Often the patients have no symptoms of the heart damage for many year.
The list of signs and symptoms mentioned in various sources for Cardiomyopathy due to anthracyclines includes the 10 symptoms listed below: * Cardiomyopathy * Asymptomatic in early stages * Shortness of breath after exercising * Enlarged liver * Pulmonary edema * Enlarged heart * Chest pain * Fatigue * Poor appetite * Swollen ankles
Home medical testing related to Cardiomyopathy due to anthracyclines: * High Blood Pressure : Home Testing * Home Blood Pressure Tests * Home Blood Pressure Monitors * Home Heart Tests * Heart Health: Home Testing: * Heart Rate Monitors * Irregular Heartbeat Detection * Heart Electrocardiogram (ECG) * Home Cholesterol Tests